# SDR UIEA2022092101005

- Difficulty date: October 27, 2022
- Submitted: October 27, 2022
- Operation: Air carrier
- Aircraft: N419MC
- Make and model: Boeing 747
- Aircraft serial: 28367
- Aircraft time: 108,073 hours, 18,863 cycles
- System (JASC): 7100 · Powerplant System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO.3 ENG RH CORE COWL EXTERNAL SKIN CRACK FOUND JUST BELOW PRE-COOLER EXIT VANE( SKIN CRACK AREA REPAIRED AS PER SRM 54-41-01-2R-3 REPAIR 3 FIG 201 REV 95 DATE: 20JUN2022 )
